# SDR JJBA2021080610019

- Difficulty date: May 10, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frm 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO DOOR CUTOUT LOWER SILL DOUBLER AT FR67 AND Y =-19". REMOVED AND REPLACED CARGO DOOR SILL DOUBLER AT AFT CARGO DOOR.
